MAXIGESIC® is a unique patented combination of Paracetamol 500mg and Ibuprofen 150mg. These tried and trusted active ingredients work together in combination to provide better pain relief than Paracetamol or Ibuprofen alone,¹ and reduce fever and inflammation.

A UNIQUE PATENTED COMBINATION

pain relief of Paracetamol and Ibuprofen

Get better, faster pain relief

than Paracetamol or Ibuprofen alone¹

The patented combination of Paracetamol 500mg and Ibuprofen 150mg in MAXIGESIC® provides double-action pain relief that is clinically proven to be more effective than Paracetamol or Ibuprofen alone¹.

This Maxigesic New Zealand chart shows clinically proven pain relief in dental surgery

** Pain levels are indicated on a Visual Analogue Scale (VAS) measured in millimetres and are expressed as the mean time adjusted VAS pain scores 48 hours post-op at rest. Reference: 1. Merry, A. F., Gibbs, R. D., Edwards, J., Ting, G. S., Frampton, C., Davies, E. and Anderson, B. J. (2010). “Combined acetaminophen and ibuprofen for pain relief after oral surgery in adults: a randomized controlled trial” British Journal of Anaesthesia 104(1): 80-88. Result achieved in a trial of post-operative pain relief after removal of 1–4 wisdom teeth using 2 tablets MAXIGESIC compared with paracetamol 1000mg or ibuprofen 300mg alone 4 times a day (Paracetamol 4000mg or Ibuprofen 1200mg per day). Research sponsored by AFT Pharmaceuticals.

Get better, faster pain relief1

Maxigesic is clinically proven to reduce pain levels by at least 32%
The only combination analgesic that provides the maximum daily OTC dosage of Paracetamol 4000mg and Ibuprofen 1200mg, if required.*
Simple, flexible dose of 1–2 tablets every 4–6 hours as required, up to a maximum 8 tablets per day.

Effectively reduces pain

Get the maximum dosage

Easy dosing regime

Maxigesic is clinically proven to reduce pain levels by at least 32% more than a full daily OTC dose of either Paracetamol or Ibuprofen alone1.

The only combination analgesic that provides the maximum daily OTC dosage of Paracetamol 4000mg and Ibuprofen 1200mg, if required.*

 

*2 tablets of Maxigesic taken every 6 hours over a 24 hour period (8 tablets maximum)

 

Simple, flexible dose of 1–2 tablets every 6 hours as required, up to a maximum of 8 tablets per day.

View stockists

WARNING: Do NOT combine with any other Paracetamol or Ibuprofen containing medicines. Do not exceed the daily recommended dose.

Maxigesic® should not be taken: If you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines, in the last 3 months of pregnancy, or in the presence of a stomach ulcer or stomach disorders, impaired liver or kidney function, or heart failure.

Reference: 1. Merry, A. F., Gibbs, R. D., Edwards, J., Ting, G. S., Frampton, C., Davies, E. and Anderson, B. J. (2010). “Combined acetaminophen and ibuprofen for pain relief after oral surgery in adults: a randomized controlled trial” British Journal of Anaesthesia 104(1): 80-88. Result achieved in a trial of post-operative pain relief after removal of 1–4 wisdom teeth using 2 tablets MAXIGESIC compared with paracetamol 1000mg or ibuprofen 300mg alone 4 times a day (Paracetamol 4000mg or Ibuprofen 1200mg per day). Research sponsored by AFT Pharmaceuticals.

Maxigesic® coated tablets (Paracetamol 500mg and Ibuprofen 150mg) are for the temporary relief of mild to moderate pain associated with headache, dental pain, period pain, migraine, backache, rheumatic pain, muscular pain, sore throat, and pain after vaccination. Maxigesic® also reduces fever. Maxigesic® is especially suitable for pain which requires stronger analgesia than ibuprofen or paracetamol alone. The usual dosage for Adults and Children over 12 years is 1–2 tablets taken every 6 hours with a full glass of water, as required, up to a maximum of 8 tablets in 24 hours. Do not take more than 8 tablets in a 24 hour period. Incorrect use can be harmful. Maxigesic® is not recommended for children under 12 years. Do not use if you have kidney disease. Do not use if you have asthma or a stomach ulcer. Do not combine with any other Paracetamol or Ibuprofen containing medicines. Patent No. 128361.

Product Owner: AFT Pharmaceuticals Ltd. Level 1, 129 Hurstmere Road, Takapuna, Auckland 0622, New Zealand.

Product Licence Holder: DKSH Singapore Pte Ltd. 24 Penjuru Road #03-02, Singapore 609128

Maxigesic® should not be taken: If you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines, in the last 3 months of pregnancy, or in the presence of a stomach ulcer or stomach disorders, impaired liver or kidney function, or heart failure.

Maxigesic® coated tablets (Paracetamol 500mg and Ibuprofen 150mg) are for the temporary relief of mild to moderate pain associated with headache, dental pain, period pain, migraine, backache, rheumatic pain, muscular pain, sore throat, and pain after vaccination. Maxigesic® also reduces fever. Maxigesic® is especially suitable for pain which requires stronger analgesia than ibuprofen or paracetamol alone. The usual dosage for Adults and Children over 12 years is 1–2 tablets taken every 6 hours with a full glass of water, as required, up to a maximum of 8 tablets in 24 hours. Do not take more than 8 tablets in a 24 hour period. Incorrect use can be harmful. Maxigesic® is not recommended for children under 12 years. Do not use if you have kidney disease. Do not use if you have asthma or a stomach ulcer. Do not combine with any other Paracetamol or Ibuprofen containing medicines. Patent No. 128361.

This Maxigesic New Zealand chart shows clinically proven pain relief in dental surgery

Effectively reduces pain

Get the maximum dosage

Easy dosing regime

Maxigesic is clinically proven to reduce pain levels by at least 32% more than a full daily OTC dose of either Paracetamol or Ibuprofen alone1.

The only combination analgesic that provides the maximum daily OTC dosage of Paracetamol 4000mg and Ibuprofen 1200mg, if required.*

 

*2 tablets of Maxigesic taken every 6 hours over a 24 hour period (8 tablets maximum)

 

Simple, flexible dose of 1–2 tablets every 6 hours as required, up to a maximum of 8 tablets per day.

This Maxigesic New Zealand chart shows clinically proven pain relief in dental surgery

A UNIQUE PATENTED COMBINATION

pain relief of Paracetamol and Ibuprofen

Get better, faster pain relief

This Maxigesic New Zealand chart shows clinically proven pain relief in dental surgery

Get better, faster pain relief1

A UNIQUE PATENTED COMBINATION

than Paracetamol or Ibuprofen alone¹

This Maxigesic New Zealand chart shows clinically proven pain relief in dental surgery